Volume 3, Issue 1 (6-2022)                   MACO 2022, 3(1): 105-107 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Maysami Sadr M. A Note on The Best Approximation in Spaces of Affine Functions. MACO 2022; 3 (1) :105-107
URL: http://maco.lu.ac.ir/article-1-106-en.html
Abstract:   (624 Views)
The proximinality of certain subspaces of spaces of bounded affine functions is proved. The results presented here are some linear versions of an old result due to Mazur. For the proofs we use some sandwich theorems of Fenchel's duality theory.

Full-Text [PDF 84 kb]   (480 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2022/10/5

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.